Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/16712
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGürlebeck, K.pt
dc.contributor.authorKähler, U.pt
dc.contributor.authorLegatiuk, D.pt
dc.date.accessioned2017-01-27T19:54:46Z-
dc.date.available2017-01-27T19:54:46Z-
dc.date.issued2015-
dc.identifier.isbn978-0-7354-1287-3-
dc.identifier.urihttp://hdl.handle.net/10773/16712-
dc.description.abstractThe purpose of this paper is to prove an interpolation theorem which arises in a method of coupling of a finite element and an analytical solution for boundary value problems with singularities.pt
dc.language.isoengpt
dc.publisherAIP Publishingpt
dc.relationPEst-OE/MAT/UI4106/2014pt
dc.relationUID/MAT/0416/2013pt
dc.relationDFG - GRK 1462pt
dc.rightsopenAccesspor
dc.subjectFEMpt
dc.subjectCouplingpt
dc.subjectInterpolationpt
dc.subjectHolomorphic functionspt
dc.titleAn interpolation problem arising in a coupling of the finite element method with holomorphic basis functionspt
dc.typeconferenceObjectpt
dc.peerreviewedyespt
ua.publicationstatuspublishedpt
ua.event.date22-28 Setembro, 2014pt
ua.event.typeconferencept
degois.publication.firstPage440004-1pt
degois.publication.issue1pt
degois.publication.lastPage440004-4pt
degois.publication.titleProceedings of the International Conference on Numerical Analysis and Applied Mathematics 2014 (ICNAAM-2014)pt
degois.publication.volume1648pt
dc.identifier.doi10.1063/1.4912655pt
Appears in Collections:CIDMA - Comunicações
CHAG - Comunicações

Files in This Item:
File Description SizeFormat 
1.4912655.pdfDocumento principal233.99 kBAdobe PDFView/Open


FacebookTwitterLinkedIn
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.